Weight gain & Bipolar meds

I feel fat. That’s it, just fat.

I’ve been working out, doing yoga, and even meditating and have lost some weight, but I still feel fat.

Something I haven’t written about, I had surgery a month ago to remove my gallbladder since it was functioning at 0%. So I think what I have lost is just from the removal system not working as it once had long long ago.

My bipolar meds have made me gain weight in the past, which highly disturbs me, I’ve even went off my meds in order to lose the weight and it worked for a short period of time. Then the paranoia and mania and sleepless nights began so back on the weight gainers I went.

Why do bipolar meds make us gain weight? Even now with the whole exercise routine? Ahh the struggle…

Advertisements

2 thoughts on “Weight gain & Bipolar meds

  1. Dad says:

    No matter what your weight situation is, the most important thing iz to be comfortable and happy with who you are. Going off your meds will only complicate the zituation. Keep exercising becauze that will help with your weigh (even if it is a slow process) and it also helps your mental state by releasing endorphins in your brain. Keep up the good fight!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s